# SDR AALA20120725007

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 78,529 hours, 12,442 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBOARD FRAME CHORD AT STATION 285.45 CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 54-52-02-2.
